# SDR CALA9600650

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rudder
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST ALL B-SYSTEM HYDRAULIC QUANTITY AND PRESSURE AFTER TAKEOFF FROM IAH.  THE HYDRAULIC LOSS CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE UPPER RUDDER ACTUATOR SOLENOID O-RING PLATE LEAKING.  THE O-RING PLATE WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
